Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 90 of 178 found articles
 
 
  Hamilton cycles in the path graph of a set of points in convex position
 
 
Title: Hamilton cycles in the path graph of a set of points in convex position
Author: Rivera-Campo, Eduardo
Urrutia-Galicia, Virginia
Appeared in: Computational geometry
Paging: Volume 18 (2001) nr. 2 pages 8 p.
Year: 2001
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 90 of 178 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands